Commercial Cannabinoid Oil-Induced Stevens-Johnson Syndrome.

Case Rep Ophthalmol Med. 2020;2020:6760272

Authors: Yin HY, Hadjokas N, Mirchia K, Swan R, Alpert S

Abstract
Purpose: To report an unusual presentation of commercial cannabidiol (CBD) oil-induced Stevens-Johnson Syndrome/toxic epidermal necrolysis (SJS-TEN).
Methods: A 56-year-old woman presented with acute onset of a diffuse, blistering, maculopapular rash with over 30% total body surface area (BSA) involvement two days after taking CBD oil sublingually for chronic pain. Biopsy confirmed SJS-TEN. Ophthalmology was consulted and mild eye involvement was found. She was started on topical cyclosporine, prednisone, moxifloxacin, and erythromycin ointment to prevent progression, which was successful. She was otherwise treated with supportive therapy in the intensive care burn unit and ultimately passed away from septic shock.
Conclusion: In this case, we described an unusual drug-induced SJS from a commercial, non-FDA-regulated cannabis product. The use of a commercial CBD product should be cautioned due to potential for series of drug reactions to the cannabis product and the risk for reaction to other unregulated other pharmacological components.

PMID: 32148986 [PubMed]


Source: ncbi

Partage le savoir
Categories: Medical

error: Content is protected !!